# SDR AALA961022

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Cover
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAD - FLT 845 - WHILE EN-ROUTE EWR-DFW - DIVERTED TO IAD DUE TO FUMES IN CABIN.  LEFT ENGINE HAD AN UNUSUAL NOISE DURING FLIGHT.  LANDED OVERWEIGHT AT IAD WITHOUT INCIDENT.  REPLACED N1 TACH ACCESSORY HOUSING ACCESS COVER AND AIR CONDITIONING PACK FILTERS.  PERFORMED OVERWEIGHT LANDING AND PERFORMED ENGINE RUN UP.  NO EXCESSIVE NOISE, VIBRATION, OR SMELL NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
